MAUDE Adverse Event Report: MEDOS INTERNATIONAL SàRL CH MIS SINGLE INNER SETSCW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM

MEDOS INTERNATIONAL SàRL CH MIS SINGLE INNER SETSCW; THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Catalog Number 186715000
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/26/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.D2: additional procodes: kwp, kwq, mnh, mni, osh.D9: complainant part is not expected to be returned for manufacturer review/investigation.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.H6 component code: g07002 ¿ device not returned.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that patient underwent cst after thoracic spondylodesis th11-l5 with non-synthes system in external clinic, time unknown, date unknown.In (b)(6) 2024, sacral fracture treatment with viper sai screws and exp connectors to extend dorsal spondylodesis to lumbopelvic fixation.Revision surgery was performed on (b)(6), 2024, due to dislocation of the lumbopelvic stabilization.The right rod slipped out of the viper sai head, the left rod slipped out of the exp connector, here the innie was loosened.The connectors were firmly fixed on both sides of the non-synthes construct.During the revision surgery on (b)(6) 26, longer rods (100 mm) and new innies were used.The viper sai screws were left in place as they were properly anchored in the bone.This report is for a mis single inner setscw.This is report 1 of 7 for (b)(4).

Brand Name
MIS SINGLE INNER SETSCW
Common Device Name
THORACOLUMBOSACRAL PEDICLE SCREW SYSTEM
Manufacturer (Section D)
MEDOS INTERNATIONAL SàRL CH
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
MEDOS INT SPINE
chemin blanc 38
le locle
SZ  
Manufacturer Contact
kate karberg
chemin-blanc 38
le locle 
SZ  
3035526892
MDR Report Key19374974
Report Number1526439-2024-01558
Device Sequence Number7466337
Product Code NKB
UDI-Device Identifier10705034121192
UDI-Public(01)10705034121192
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K160904
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number186715000
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/26/2024
Initial Report FDA Received Date05/22/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; MIS SINGLE INNER SETSCW; UNKNOWN SCREWS; VIPER2 STRAIGHT ROD-80MM; VIPER2 STRAIGHT ROD-80MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age71 YR
Patient SexFemale
Patient Weight52 KG